I know it was 6 years ago, but i just read your post and it was like I wrote it. I have the exact same situation going on with me...and i am on Lamictal...they started me with the dylantin as well and i couldnt remember my name on that stuff...I still have siezures with the Lamictal, though. They did happen to give me an EEG while I was having a siezure and they said they were "lucky" They said the siezures are coming from the temporal lobe. anyway i dont want to go on and on, but i was wondering what your status is now. Have they found anything that helps, and i wanted to ask you if you have any memory loss.that is the thing i hate the most. i can recover after a day of rest from a siezure but losing entire chunks of my memories is very disturbing.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.